# SDR CALA2025040403532

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,013 hours, 29,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE COVER BRACKET NOT HOLDING TENSION ON GIRT BAR INSPECTED GIRT BAR HOLD BRACKETS. DOOR 1L SLIDE GIRT BAR STOW BRACKETS HOLD GIRT BAR IN PLACE CORRECTLY. OPS CHECK GOOD AT THIS TIME
